# SDR SWAA116265

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 66,354 hours, 63,306 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LT CREASE BEAM WEB CORRODED BETWEEN BS 420 TO BS 440.  REMOVED AND REPLACED WEB IAW SRM.
